# SDR C1HA200395001

- Difficulty date: January 5, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 GROUND LOOP FIRE DETECTION DIMLY FLICKERING ON AND OFF.  REPOSITIONED FIRE LOOP, GROUND TESTS NORMAL PER MM 26-11-00.
